# SDR UPS98825820

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE AND BULGE IN BELLY SKIN AT STRINGER 36 UNDER AND ABOUT 2 FT FWD OF NR 2 PIT DOOR.  REPAIRED DAMAGED SKIN IAW EO DC8-5330-10030-A SEE EO FOR SIGN-OFFS.
